# SDR HALA2021032600056

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,520 hours, 5,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 390 FAP CHECK DOOR PRESSURE MESSAGEAT 3L DOOR. 3L DOOR SLIDE SHOWED ARMED ABOUT 10 SECONDS AFTER OTHER DOORS. CORRECTIVE ACTION: SERVICE 3L DOOR DAMPER PER AMM 52-22.(4491949)
